Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Difficulty in conceiving, have PCOS, high prolactin, on cabgolin, clomifine, hyponnid. Cause of failure?

hi , in nov 2011 i was diagonosed with PCOS .. my prolactin was increased... i was told to loose weight by my doctor n cabgolin.25mg was prescribed to take for 4 weeks...m planning pregnancy since den only... In june2012 i started takin hyponnid, cabgolin.5mg and clomifine on d third day of my perid for five days.. what is reason of nt gettin pregnant? help?
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to Healthcare Magic Forum

Hi.. PCOS Polycystic ovarian disease, is a condition in which there will many cysts develop inside the ovary... but nothing will ovulate the ovum.. the above drugs are gonadotrophins hormone which will help in ovulation of ovum... result will be seen after a month..

Take care..
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor